# SDR EIA2001125

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND 4 CRACKS AT NR 2 ENGINE STRUT REAR ENGINE MOUNT BULKHEAD WEB, FROM FRAME WEB ADJACENT TO REPAIR ANGLE, 1 AT FORWARD SIDE AND 3 AT AFT SIDE.  REPAIRED BULKHEAD WEB PER RS R-54-53-34641.  CONTINUE DETAIL VISUAL AND HFEC INSPECTION OF B/H IAW SB 747-54A2202.  (M)
